Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
169 Doctors are Online

I am having some problem in period. I am on pill

Hey, i was wondering if you could help. i'm having some problems with my periods. i'm on the pill, have been for about 2 yrs. i normally start my periods on the 2nd day of the white pill, but these last 2 times have started a little later and haven't lasted up to the normal amount of time eg 5/7 days. should i see my GP? is this something to be concerned about?
Asked On : Fri, 8 Jan 2010
Answers:  1 Views:  179
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
  Anonymous's Response

If you are on pills, you will tend to bleed less and there might be some changes in your period cycle too because of cahange in hormones. Its common to face such problems, but if the bleeeding becomes too less or if the delay happnes too much then yes you should take a gyne consult.

Answered: Fri, 8 Jan 2010
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor